JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SELF-ADJOINT INTERPOLATION FOR OPERATORS IN TRIDIAGONAL ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SELF-ADJOINT INTERPOLATION FOR OPERATORS IN TRIDIAGONAL ALGEBRAS
Kang, Joo-Ho; Jo, Young-Soo;
  PDF(new window)
 Abstract
Given operators X and Y acting on a Hilbert space H, an interpolating operator is a bounded operator A such that AX
 Keywords
interpolation problem;self-adjoint interpolation;tridiagonal algebra;alg l;CSL-algebra;
 Language
English
 Cited by
 References
1.
J. Functional analysis, 1975. vol.3. pp.208-233

2.
Proc. Amer. Math. Soc., 1966. vol.17. pp.413-415 crossref(new window)

3.
Operator Theory: Adv. Appl., 1981. vol.2. pp.105-120 crossref(new window)

4.
Indiana University Math. J., 1980. vol.29. pp.121-126 crossref(new window)

5.
Illinois J. Math., 1989. vol.33. pp.657-672

6.
Pacific Journal of Mathematics, 1989. vol.140. 1, pp.97-115 crossref(new window)

7.
Michigan Math. J., 1990. vol.37. pp.305-314 crossref(new window)

8.
Rocky Mountain Journal of Math., 0000.

9.
Proc. Nat. Acad. Sci. U.S.A., 1957. pp.273-2796

10.
J. Operator Theory, 1993. vol.29. pp.115-123

11.
Proc. London Math. Soc., 1969. vol.19. pp.45-68 crossref(new window)

12.
Aarhus University reprint series, 1986. 11,